Indian Journal of Psychological Medicine
Users Online: 1128 
  Home | About Us | Editorial Board | Search | Ahead of print | Current Issue | Archives | Instructions | Contact | Advertise | Submission | Login 
Wide layoutNarrow layoutFull screen layoutHome Print this page Email this page Small font sizeDefault font sizeIncrease font size
CASE REPORT
Year : 2017  |  Volume : 39  |  Issue : 5  |  Page : 695-697

Baclofen overdose presenting as psychosis with catatonia


1 Centre for Brain Research IISC, Bengaluru, Karnataka, India
2 Department of Psychiatry, National Institute of Mental Health and Neurosciences, Bengaluru, Karnataka, India

Correspondence Address:
Harish Thippeswamy
Department of Psychiatry, National Institute of Mental Health and Neurosciences, Bengaluru - 560 029, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/IJPSYM.IJPSYM_291_17

Rights and Permissions

Baclofen is a centrally acting gamma-aminobutyric acid receptor agonist with many therapeutic uses in neurology and psychiatry. An overdose of baclofen is known to cause serious side effects such as encephalopathy, seizures, respiratory depression, and delirium. Association of baclofen with psychosis has also been reported. In this case report, we are highlighting the manifestation of catatonic features in addition to psychosis following baclofen overdose.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed660    
    Printed10    
    Emailed0    
    PDF Downloaded39    
    Comments [Add]    

Recommend this journal